Alert archive / Louisiana / Tornado Warnings in 2024
Tornado Warning 3, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 9, 2024, 8:49 PM CDT for Sabine Parish, Louisiana; Sabine County, Texas. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2024, 8:49 PM CDT (01:49 UTC)
- Expired
- Apr 9, 2024, 9:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Sabine Parish, LA, Sabine County, TX
The radar
The Ft Polk radar (KPOE), 57 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 8:53 PM CDT | TSTM WND DMG | 13 Sw Florien, LA | multiple trees and power lines down at Kites Marina. |
| Apr 9, 8:56 PM CDT | TORNADO | 13 Sw Florien, LA | A weak EF-0 tornado with peak winds of 85 mph started on the east shore of the Toledo Bend reservoir and tracked a little under 4 miles to the northeast, ending in the vicinity of the intersection of Highway 191 and Prospect Road. Nearly all damage was to tres |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 2:24 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1977 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
019
WFUS54 KSHV 100149
TORSHV
LAC085-TXC403-100215-
/O.NEW.KSHV.TO.W.0003.240410T0149Z-240410T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
849 PM CDT Tue Apr 9 2024
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southeastern Sabine Parish in northwestern Louisiana...
Southeastern Sabine County in eastern Texas...
* Until 915 PM CDT.
* At 849 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles northwest of Toledo Bend Dam, moving east at 40
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern Sabine Parish in northwestern Louisiana and
southeastern Sabine Counties, including the following locations...
Columbus and Florien.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3129 9376 3147 9351 3137 9335 3136 9339
3128 9344 3128 9353 3125 9354 3124 9356
3123 9355 3123 9354 3122 9355 3118 9370
TIME...MOT...LOC 0149Z 253DEG 33KT 3126 9367
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
53What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 9, 6:43 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Apr 9, 6:43 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
643 PM CDT Tue Apr 9 2024
...New AVIATION...
.SHORT TERM...
(This evening through Wednesday Night)
Issued at 250 PM CDT Tue Apr 9 2024
Looks like a couple of rounds of severe weather on tap over the
next 24 hours or so, along with more heavy rainfall. First thing
first...a potent MCS, with a very pronounced comma-head, has
develop across Rusk County in East Texas. This feature will
continue to push in a east-northeast direction over the next
several hours. SPC has issued a Tornado Watch, generally along
I-20 over all of our East TX counties and Louisiana parishes to
account for this.
We will probably see a brief break in severe activity behind this
feature, although some light to moderate rainfall may continue.
However, strong to severe storms will return overnight in to early
Wednesday morning. Short-term progs all continue to suggest the
development of QLCS across South Texas tonight ahead of a closed
trough shifting east through the southern Panhandle of Texas. This
QLCS is expected to rapidly intensify and move northeastward,
eventually making it into our East Texas and Louisiana zones just
south of the I-20 corridor overnight into early Wednesday
morning. SPC has highlighted this with an Enhanced Risk for most
of the aforementioned locations, with a Moderate Risk across a
small portion of our Central Louisiana parishes. All modes of
severe weather remain a risk, including isolated tornadoes and
flash flooding from additional heavy rainfall. We will likely get
dry slotted behind these storms during the day on Wednesday for a
few hours. However, more storms are possible as the closed trough
moves into the region, especially north of I-20 closer to the
track of the closed trough. Hail would likely be the higher
threat, as most of that convection should be elevated. Drier and
noticeably cooler weather will move into the area late Wednesday
night, as the trough and associated cold front move out of the
region.
&&
.LONG TERM...
(Thursday through next Monday)
Issued at 250 PM CDT Tue Apr 9 2024
A dry northwesterly flow will settle over the region on Thursday
in wake of the frontal and trough passage. It's likely a Wind
Advisory may be needed in some locations, as a tight pressure
gradient will make for very gusty northwest winds. The winds will
diminish by Friday as upper ridging moves into the Southern Plains
and Lower Mississippi Valley.T he ridge flattens by next weekend,
but quiet conditions will prevail on Saturday and Sunday. Small
rain chances return to the forecast on Monday ahead of another
upper trough. /20/
&&
.AVIATION...
(00Z TAFS)
Issued at 638 PM CDT Tue Apr 9 2024
A series of upper-level disturbances will maintain a thunderstorm
threat through the overnight hours to around 10/15Z before
conditions begin to improve from the west. Expect IFR/LIFR
ceilings overnight, improving to MVFR after daybreak. Otherwise,
light southerly winds tonight to become northwest at 15 knots with
higher gusts after 10/18Z as high pressure builds from the
northwest. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 66 76 54 73 / 90 90 20 0
MLU 65 77 54 73 / 100 100 30 10
DEQ 59 72 48 70 / 80 100 50 0
TXK 62 74 52 71 / 80 100 50 0
ELD 61 74 50 72 / 90 100 40 10
TYR 62 73 51 72 / 80 60 10 0
GGG 64 75 52 72 / 80 80 20 0
LFK 64 76 52 75 / 90 70 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Wednesday evening for ARZ050-051-059>061-
070>073.
LA...Flood Watch through Wednesday evening for LAZ001>006-010>014-
017>022.
OK...Flood Watch through Wednesday evening for OKZ077.
TX...Flood Watch through Wednesday evening for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
SHORT TERM...20
LONG TERM....20
AVIATION...05Hazardous weather outlook, Apr 9, 3:13 PM CDT, 5 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 313 PM CDT Tue Apr 9 2024 LAZ001>006-010>014-017>022-TXZ136>138-149>153-165>167-101200- Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River- Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell- La Salle-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches- Shelby-Angelina-San Augustine- 313 PM CDT Tue Apr 9 2024 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... ...TORNADO WATCH 95 IN EFFECT UNTIL 9 PM CDT THIS EVENING... This Hazardous Weather Outlook is for north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This afternoon and tonight. Showers and thunderstorms will continue to develop and spread east across Deep East Texas and much of North Louisiana this afternoon and early evening, with the threat for damaging winds, hail, and isolated tornadoes. The threat for locally heavy rainfall and flash flooding will also continue across the area this afternoon and tonight, with additional shower and thunderstorm development expected even in wake of these storms from Deep East Texas into North Louisiana. A second complex of strong to severe thunderstorms is expected to enter portions of Deep East Texas shortly before daybreak Wednesday. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The heavy rainfall and flood theat should begin to taper off from west to east across the region Wednesday, although the potential for severe thunderstorms will continue through midday across North Louisiana before ending. Damaging winds, hail, and isolated tornadoes will remain possible through midday with this second line of strong to severe thunderstorms, with the rains finally diminishing from west to east Wednesday night with the passage of a strong upper level disturbance. Additional rises from recent rainfall will continue to impact area waterways with crests likely not reached until the end of the work week, the upcoming weekend or next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon through tonight. ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-124>126-101200- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris- Cass-Wood-Upshur-Marion- 313 PM CDT Tue Apr 9 2024 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...This afternoon and tonight. Showers and embedded thunderstorms will continue to affect Northeast Texas and Southern Arkansas this afternoon and evening, with additional heavy rainfall possible over these areas. While diminishing across Northeast Texas this evening, additional shower and thunderstorm redevelopment is expected through tonight over much of Southern Arkansas, which may result in a flood threat. Another complex of showers and thunderstorms will move into Northeast Texas and Southern Arkansas around and after daybreak Wednesday, which may result in additional heavy rainfall and flooding over these areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Showers and thunderstorms, some of which may be strong, will be ongoing Wednesday morning across Southern Arkansas, and may be capable of producing locally gusty winds and heavy rainfall, which may result in flooding. These threats will begin to diminish by early Wednesday afternoon, although scattered rains will linger through Wednesday night before diminishing from west to east late. Additional rises from recent rainfall will continue to impact area waterways with crests likely not reached until the end of the work week, the upcoming weekend or next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and tonight for Southern Arkansas. 15
In the hours before
Local storm report, Apr 9, 7:05 PM CDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
705 PM CDT Tue Apr 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM Flash Flood 2 NE Monroe 32.53N 92.07W
04/09/2024 Ouachita LA Public
Flooding around a parking garage on the
campus of the University of Louisiana
Monroe. Reported a foot of water was
present, has since started to recede.
&&
RKLocal storm report, Apr 9, 7:17 PM CDT, 1 hour 32 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
717 PM CDT Tue Apr 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM Tstm Wnd Dmg 2 NE Monroe 32.53N 92.07W
04/09/2024 Ouachita LA Public
Trees down, some snapped on the campus of
the University of Louisiana Monroe.
&&
RKSpecial weather statement, Apr 9, 7:49 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Shreveport LA
749 PM CDT Tue Apr 9 2024
LAZ010-011-018-100115-
De Soto LA-Natchitoches LA-Red River LA-
749 PM CDT Tue Apr 9 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN DE SOTO...
SOUTHEASTERN RED RIVER AND NORTHWESTERN NATCHITOCHES PARISHES THROUGH
815 PM CDT...
At 749 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Coushatta, or 18 miles northwest of Natchitoches,
moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Coushatta, Campti, Allen, Martin, Ashland, Powhatan, Lake End, Black
Lake, Creston, Hanna, and Ajax.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for northwestern
Louisiana.
&&
LAT...LON 3192 9348 3215 9315 3215 9309 3193 9292
3177 9336
TIME...MOT...LOC 0049Z 235DEG 37KT 3189 9335
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
53Special weather statement, Apr 9, 7:55 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Shreveport LA
755 PM CDT Tue Apr 9 2024
TXZ166-167-100130-
Sabine TX-San Augustine TX-
755 PM CDT Tue Apr 9 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SAN AUGUSTINE AND
SOUTHWESTERN SABINE COUNTIES THROUGH 830 PM CDT...
At 754 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pineland, or 12 miles northeast of Ebenezer, moving northeast at 30
mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pineland, Rosevine, Bronson, McElroy, and Yellowpine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for eastern Texas.
&&
LAT...LON 3111 9415 3111 9416 3112 9416 3112 9418
3114 9419 3148 9407 3127 9380 3115 9394
3114 9404 3112 9404 3111 9406 3110 9413
TIME...MOT...LOC 0054Z 209DEG 25KT 3120 9407
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
53Special weather statement, Apr 9, 8:18 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
818 PM CDT Tue Apr 9 2024
LAZ011-012-018-019-100200-
Winn LA-Bienville LA-Natchitoches LA-Red River LA-
818 PM CDT Tue Apr 9 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN RED RIVER...NORTH
CENTRAL NATCHITOCHES...SOUTHEASTERN BIENVILLE AND NORTHWESTERN WINN
PARISHES THROUGH 900 PM CDT...
At 817 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Campti, or 17 miles north of Natchitoches, moving
northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Campti, Martin, Goldonna, Saline, Lucky, Ashland, Bienville,
Powhatan, Brice, Friendship, Black Lake, Chestnut, and Creston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 900 PM CDT for north central
and northwestern Louisiana.
&&
LAT...LON 3202 9270 3185 9320 3200 9332 3236 9298
3216 9282 3215 9282 3215 9280
TIME...MOT...LOC 0117Z 236DEG 29KT 3198 9319
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
05Special weather statement, Apr 9, 8:42 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Shreveport LA
842 PM CDT Tue Apr 9 2024
LAZ010-011-017-018-100215-
De Soto LA-Natchitoches LA-Red River LA-Sabine LA-
842 PM CDT Tue Apr 9 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN DE SOTO...SOUTH
CENTRAL RED RIVER...WEST CENTRAL NATCHITOCHES AND NORTH CENTRAL
SABINE PARISHES THROUGH 915 PM CDT...
At 842 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Converse, or 22 miles southeast of Mansfield, moving
northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Coushatta, Allen, Pleasant Hill, Lake End, Belmont, Hanna,
Marthaville, Rambin, Armistead, and Ajax.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for northwestern
Louisiana.
&&
LAT...LON 3164 9357 3179 9362 3205 9337 3182 9318
TIME...MOT...LOC 0142Z 245DEG 36KT 3176 9349
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
53The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:49 PM CDT | Special Weather Statement | SHV | Red River | 26 min |
| Apr 9, 8:10 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 50 min |
| Apr 9, 8:18 PM CDT | Special Weather Statement | SHV | Bienville | 42 min |
| Apr 9, 8:42 PM CDT | Special Weather Statement | SHV | Red River | 33 min |
| Apr 9, 8:50 PM CDT | River Flood Warning | SHV | Caldwell, Grant, LaSalle, Winn | 11 days |
| Apr 9, 8:57 PM CDT | River Flood Warning | SHV | De Soto | 10 days |
| Apr 9, 9:00 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 45 min |
| Apr 9, 9:09 PM CDT | River Flood Warning | SHV | Bienville, Bossier | 14 days |
| Apr 9, 9:12 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 48 min |
| Apr 9, 9:23 PM CDT | Flash Flood Warning | SHV | Sabine | 5 hr |
| Apr 9, 9:33 PM CDT | Special Weather Statement | SHV | Red River | 27 min |
| Apr 9, 10:12 PM CDT | Special Weather Statement | SHV | Sabine | 33 min |
| Apr 9, 10:41 PM CDT | Areal Flood Advisory | SHV | Bienville, Caldwell, Claiborne, Jackson, Lincoln, Ouachita and 1 more | 3 hr |
| Apr 9, 10:46 PM CDT | Special Weather Statement | SHV | Natchitoches | 29 min |
| Apr 9, 11:04 PM CDT | Flash Flood Warning | SHV | Bienville, Grant, Jackson, Natchitoches, Red River, Winn | 3 hr |
| Apr 9, 11:21 PM CDT | Special Weather Statement | SHV | Grant, Winn | 24 min |
| Apr 10, 12:47 AM CDT | Flash Flood Warning | SHV | Caldwell, Grant, LaSalle | 13 hr |
| Apr 10, 1:34 AM CDT | Flash Flood Warning | SHV | Caldwell, Jackson, Ouachita | 5 hr |
| Apr 10, 2:19 AM CDT | Flash Flood Warning | SHV | Grant, Natchitoches, Winn | 5 hr |
| Apr 10, 10:03 AM CDT | River Flood Warning | SHV | Caddo | 10 days |
| Apr 10, 2:49 PM CDT | Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 28 hr |
| Apr 10, 4:23 PM CDT | Areal Flood Advisory | SHV | Caddo | 3 hr |
| Apr 10, 5:05 PM CDT | Special Weather Statement | SHV | De Soto | 40 min |
| Apr 9, 7:55 PM CDT | Special Weather Statement | SHV | Sabine | 35 min |
| Apr 9, 8:52 PM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 21 days |
| Apr 9, 8:52 PM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 6 days |
| Apr 9, 8:54 PM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston, Trinity | 44 days |
| Apr 9, 8:54 PM CDT | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 51 days |
| Apr 9, 9:00 PM CDT | River Flood Warning | SHV | Sabine, San Augustine | 39 hr |
| Apr 9, 9:00 PM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 9 days |
| Apr 9, 9:44 PM CDT | Special Weather Statement | SHV | Sabine | 31 min |
| Apr 9, 11:41 PM CDT | Severe Thunderstorm Warning | SHV | Angelina | 35 min |
| Apr 10, 12:44 AM CDT | Special Weather Statement | SHV | Angelina | 31 min |
| Apr 10, 10:57 AM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 75 days |
| Apr 10, 2:58 PM CDT | Special Weather Statement | SHV | Rusk | 47 min |
| Apr 10, 3:18 PM CDT | Special Weather Statement | SHV | Harrison | 42 min |
| Apr 10, 3:41 PM CDT | Special Weather Statement | SHV | Rusk | 34 min |
| Apr 10, 4:29 PM CDT | Special Weather Statement | SHV | Panola | 46 min |
Nearby
Tornado Warnings in Louisiana, 2024Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.